Skip to Content

Join the 'Lips' group to help and get support from people like you.

Lips Questions

 Clear

We found 218 questions associated with the 'Lips' topic.

Mouth sores and sides of lips from rubbing braces. What can I do?

Posted 1 May 2012 by debbie meigs 7 answers

What can I do about these mouth sores but mainly the sores that look like I have cold sores from my braces rubbing constantly against my lips and the insides of my mouth. I have tried warm salt water but that does not help the sores at the sides of my mouth.

Can ibuprofen cause an allergic reaction?

Posted 16 Jul 2012 by Becky6 6 answers

Last yr something similar happened 2 my grson, now again?My grandson had a fever Friday evening and I gave him ibuprofen. In the morning he awoke with a swollen lip. He ate and drank fine until Sunday evening were he was miserable. He couldn't eat or drink without pain. Last year we had a ...

I was diagnose from an ent 6 years ago for BMS. He said there is no cure. The pain is unbearable?

Posted 4 Jun 2013 by shania44 19 answers

My primary care doc. treats me for the pain. It feels like all my teeth have abcessed, excessive saliva with a metallic taste and my mouth and lips are on fire. I have lived with this pain for so long. The pain medicine doesn't even work anymore. Has anyone with the same symptoms found relief ...

What is the common ingredient in tramadol, ibuprofen and asprin?

Posted 6 Dec 2012 by tabu_bernard 8 answers

At a young age i had an allergic reaction to asprin causing my lips and face to swell. Over time i have had the same reaction with Ibuprofen so my doctor prescribed me Tramadol but after taking it for the first time the same thing happened causing my face to swell. What is it that i may be allergic ...

Red Ring Around Lips?

Posted 15 May 2013 by shelia95250 2 answers

My husband has had a red ring around his lips for over a year, while trying a number of meds & eliminating spicy foods, citrus, yeast, changed toothpaste, shaving cream, soap, etc. He has seen a doctor, taken oral & cream antibiotics, anti-fungal cream, Vaseline, lip protectors with high ...

Tramadol makes my nose and face itch. why?

Posted 13 Apr 2013 by JoHigh 6 answers

my nose and lips feel like they are vibrating and itch.

I started using fluorouracil 7 days ago on my lips. Very swollen & sore. Any suggestions?

Posted 1 day ago by Denmitchell2382 0 answers

I had some lesions burned off & now using the cream. I have read it should not go directly on the lips. My dovtor didn’t explain that. Getting pretty sore.

What is the dosage of ciprofloxacin 500 mg tablets for a severe tooth infection ?

Posted 28 Mar 2011 by lar_dog2003 1 answer

I have slight swelling of my upper lip and right upper cheek from below my eye to the right corner where my lips meet. There is also moderate pain in the same area described. I started taking cipro 500 mg yesterday, every 12 hours. Is this the right daily dosage, and, if so, how many more days ...

Ethylene Glycol Poisoning - What antihistamines do NOT have polyethelene glycol in them?

Posted 27 Feb 2011 by Kermit88 9 answers

I am VERY allergic to polyethylene glycol and sodium laurel sulfate. I have had severe breathing problems, and headaches as well as tightness in the chest, swelling of the mouth, throat gums, lips and anaphalaxis. So far I have found that Claritan, Zyrtec, AllerD, Benadryl and Xyzal all have P.E.G. ...

I have recently been diagnosed (finally) with a severe case of Tardive Dyskinesia. Is anyone else-?

Posted 4 Feb 2012 by lisajznj 12 answers

suffering from this? Not to have a pity party, but these are my symptoms: Abnormal, uncontrollable tongue movements which cause me to rub my tongue against my teeth, causing unbearable pain. lip-biting and pursing and smacking lips (very unsightly and also very painful), tightening of my jaw and ...

Burning Mouth Syndrome - could gabapentin make this worse?

Posted 17 Feb 2014 by Marsha Kaye 6 answers

I just got home from the ER and was treated with dilaudid andzofran. They also gave me a GI cocktail containing lidocaine and milk of magnesia. My throat, esophagus, mouth, lips and nostrils burned like habaneros had been rubbed all over them. My pain is triggered by eating just about anything and ...

Sertraline - Stop the facial blushing and sweating anyone?

Posted 12 Jan 2018 by MJ2018 2 answers

Hello All, I am an individual who just happens to suffer from social anxiety. I easily go red in the face and at times sweat beads form on my forehead, brows, lip and chin. It’s so frustrating, embarrassing and I feel helpless. I have started Zoloft 50mg 6 weeks ago, and haven’t found a ...

Can 60mg of Cymbalta cause tremors?

Posted 24 Oct 2011 by robnest 5 answers

I have noticed hand and, lip tremors since my 76 y.o. wife's doctor raised her Cymbalta dosage from 30mg to 60mg. Also, I have not seen any improvement in her diagnosed stress, mild depression, leg pain, etc. She is being treated by one of the best Internal Medicine Doctor in the mid - west.

Atopic Dermatitis - As my username suggests, I am at my wits end with my skin. I've had problems?

Posted 21 Feb 2012 by At my Skin's Wit's End 9 answers

... with dry, itchy patches of skin in the crooks of my arms and legs since I was a child, but in the past 7-8 years the rash has spread to my face, around my eyes, my upper and lower lip, my chin, around my ears, etc. I have patches on my sholders, and I USED to have the "soft" underside ...

Page 1 2 3 ... Next

Ask a Question

Search this Group